# SDR UALA2012123107480

- Difficulty date: December 31, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,020 hours, 15,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR AFT CARGO STA 1540 RBL 7 FLOOR SUPPORT ATTACH CLIP 146N5443-14 REQUIRES REPLACEMENT DUE TO FRAME REPAIR DAMAGE REMOVED DAMAGE SUPPORT ATTACH CLIP 146N5443-14 AT STA 1540 RBL 7.  FABRICATED NEW SUPPORT CLIP IAW BOEING DWG146N5443-14, APPLIED PROTECTIVE FINISHED IAW SRM 51-20-01, INSTALLED NEW CLIP PER BOEING DWG 146N1018 & SRM 51-40.
